# SDR 2005UALA01354

- Difficulty date: November 23, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 13,971 hours, 5,557 cycles
- Engine: Iae V2522A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Rt Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RT DOOR EVAC SLIDE ELECT HARNESS ROUTED WRONG DIRECTION.   2004, THERE WAS A FLEET CAMPAIGN TO VERIFY THE CORRECTNESS OF SLIDE HARNESS ROUTING.  FOR THIS PURPOSE, LM CALLOUT LM4118 WAS ISSUED AND ACCOMPLISHED ON ACFT 4046 R1 SLIDE (MR25611-258) IN PHI ON 11/12/2004.  THE FINDINGS WAS OK.  BASED ON THE MR25611 MRTIME RECORDS AS OF 10/29/2004 AND 11/28/2005, THE SAME SLIDE ASSY (MR25611-258) HAS REMAINED INSTALLED ON THE AIRCRAFT.  THERE IS NO RECORD TO SHOW ANY ACTIVITY ON THE UNIT THAT COULD HAVE RESULTED IN THE HARNESS TO BECOME MISROUTED.  THE ROUTING WAS CORRECTED.
